# SDR SWAA2024061300937

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 70,022 hours, 41,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXIT SIGN TOP LATCH HAS BROKEN.<[01] R&R EXIT SIGN LIGHT AT FWD SERVICE DOOR IAW AMM 33-51-01
